# SDR ASOA201001064

- Difficulty date: July 26, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 26,928 hours, 23,216 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESS FOG IN FLIGHT DECK FROM AIR VENTS.  CLEANED RT PACK COALESCER IN RT WATER SEPERATOR IAW AMM 21-51-13.3 OPS CHECKED GOOD IAW AMM. OK FOR SERVICE. (CLOSED)
